Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 6, Pages 1245–1263 (Mi izv2515)  

This article is cited in 30 scientific papers (total in 30 papers)

Adams operators and fixed points

S. P. Novikov


Abstract: The aim of this article is to calculate the Conner–Floyd invariants of the fixed points of the action of a cyclic group, by analogy with Adams operators. We shall correct the mistakes made in a previous article.

Full text: PDF file (1600 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:6, 1193–1211

Bibliographic databases:

UDC: 513.83
MSC: 47H10, 19L20, 19L41, 47Sxx
Received: 14.06.1968

Citation: S. P. Novikov, “Adams operators and fixed points”, Izv. Akad. Nauk SSSR Ser. Mat., 32:6 (1968), 1245–1263; Math. USSR-Izv., 2:6 (1968), 1193–1211

Citation in format AMSBIB
\Bibitem{Nov68}
\by S.~P.~Novikov
\paper Adams operators and fixed points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 6
\pages 1245--1263
\mathnet{http://mi.mathnet.ru/izv2515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=256390}
\zmath{https://zbmath.org/?q=an:0193.51901|0169.54601}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 6
\pages 1193--1211
\crossref{https://doi.org/10.1070/IM1968v002n06ABEH000725}


Linking options:
  • http://mi.mathnet.ru/eng/izv2515
  • http://mi.mathnet.ru/eng/izv/v32/i6/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, “The Chern–Dold character in cobordisms. I”, Math. USSR-Sb., 12:4 (1970), 573–594  mathnet  crossref  mathscinet  zmath
    2. V. M. Buhštaber, S. P. Novikov, “Formal groups, power systems and Adams operators”, Math. USSR-Sb., 13:1 (1971), 80–116  mathnet  crossref  mathscinet  zmath
    3. S. M. Gusein-Zade, “$U$-actions of a circle and fixed points”, Math. USSR-Izv., 5:5 (1971), 1127–1143  mathnet  crossref  mathscinet  zmath
    4. V. M. Buchstaber, A. S. Mishchenko, S. P. Novikov, “Formal groups and their role in the apparatus of algebraic topology”, Russian Math. Surveys, 26:2 (1971), 63–90  mathnet  crossref  mathscinet  zmath
    5. S. M. Gusein-Zade, “Nepodvizhnye tochki $U$-deistvii okruzhnosti”, UMN, 26:4(160) (1971), 250–250  mathnet  mathscinet  zmath
    6. I. M. Krichever, “O bordizmakh grupp, svobodno deistvuyuschikh na sferakh”, UMN, 26:6(162) (1971), 245–246  mathnet  mathscinet  zmath
    7. I. M. Krichever, “Actions of finite cyclic groups on quasicomplex manifolds”, Math. USSR-Sb., 19:2 (1973), 305–319  mathnet  crossref  mathscinet  zmath
    8. I. M. Krichever, “Formal groups and the Atiyah–Hirzebruch formula”, Math. USSR-Izv., 8:6 (1974), 1271–1285  mathnet  crossref  mathscinet  zmath
    9. I. M. Krichever, “Obstructions to the existence of $S^1$-actions. Bordism of ramified coverings”, Math. USSR-Izv., 10:4 (1976), 783–797  mathnet  crossref  mathscinet  zmath
    10. V. M. Buchstaber, “Topological applications of the theory of two-valued formal groups”, Math. USSR-Izv., 12:1 (1978), 125–177  mathnet  crossref  mathscinet  zmath
    11. Gabriel Katz, “On normal representations ofG-actions on projective varieties”, Commentarii Mathematici Helvetici, 63:1 (1988), 169  crossref
    12. V. M. Buchstaber, A. P. Veselov, “Dunkl operators, functional equations, and transformations of elliptic genera”, Russian Math. Surveys, 49:2 (1994), 145–147  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. T. E. Panov, “Elliptic genus for manifolds with an action of the group $\mathbb Z/p$”, Russian Math. Surveys, 52:2 (1997), 418–419  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. T. E. Panov, “Calculation of Hirzebruch genera for manifolds acted on by the group $\mathbf Z/p$ via invariants of the action”, Izv. Math., 62:3 (1998), 515–548  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. T. E. Panov, “Classification up to cobordism of manifolds with simple action of $\mathbb Z/p$”, Math. Notes, 63:2 (1998), 225–232  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. K. E. Feldman, “Hirzebruch genus of a manifold supporting a Hamiltonian circle action”, Russian Math. Surveys, 56:5 (2001), 978–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    17. O. R. Musin, “Converse theorem on equivariant genera”, Russian Math. Surveys, 64:4 (2009), 753–755  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. V. M. Buchstaber, “The general Krichever genus”, Russian Math. Surveys, 65:5 (2010), 979–981  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    19. Buchstaber V., Panov T., Ray N., “Toric Genera”, International Mathematics Research Notices, 2010, no. 16, 3207–3262  isi  elib
    20. Oleg R. Musin, “On rigid Hirzebruch genera”, Mosc. Math. J., 11:1 (2011), 139–147  mathnet  crossref  mathscinet
    21. V. M. Buchstaber, E. Yu. Bun'kova, “Krichever Formal Groups”, Funct. Anal. Appl., 45:2 (2011), 99–116  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    22. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    23. A. A. Kustarev, “Almost complex circle actions with few fixed points”, Russian Math. Surveys, 68:3 (2013), 574–576  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    24. Coulon R., “Growth of Periodic Quotients of Hyperbolic Groups”, Algebr. Geom. Topol., 13:6 (2013), 3111–3133  crossref  isi
    25. Buchstaber V.M. Terzic S., “Toric Genera of Homogeneous Spaces and their Fibrations”, Int. Math. Res. Notices, 2013, no. 6, 1324–1403  crossref  isi
    26. V. M. Buchstaber, E. Yu. Bunkova, “Manifolds of solutions for Hirzebruch functional equations”, Proc. Steklov Inst. Math., 290:1 (2015), 125–137  mathnet  crossref  crossref  isi  elib  elib
    27. V. M. Buchstaber, I. V. Netay, “Hirzebruch Functional Equation and Elliptic Functions of Level $d$”, Funct. Anal. Appl., 49:4 (2015), 239–252  mathnet  crossref  crossref  isi  elib
    28. E. Yu. Bunkova, V. M. Buchstaber, A. V. Ustinov, “Coefficient rings of Tate formal groups determining Krichever genera”, Proc. Steklov Inst. Math., 292 (2016), 37–62  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    29. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  mathscinet  isi  elib
    30. E. Yu. Bunkova, “Universal Formal Group for Elliptic Genus of Level $N$”, Proc. Steklov Inst. Math., 305 (2019), 33–52  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:439
    Full text:142
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021